# SDR DHL2001701010

- Difficulty date: May 19, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2210 · Autopilot System
- Part: Head
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT MAKES GRADUAL UNCOMMAND RIGHT TURNS IN MANUAL MODE.  DEFERRED IAW DHL MEL 22-1 CAT B MAINTENANCE PROCEDURES COMPLIED WITH.  PLACARD INSTALLED, DMI 5661.  REMOVED AND REPLACED AUTOPILOT CONTROL HEAD CKS GOOD PER 22-00.  THIS CLEARS DMI 5661.  PLACARD REMOVED.
